Patch increase

Hi can anyone tell me there experience of going from evorel 75 to 100. Only have the oestrogen as had a hysterectomy, been on 75 for 11 weeks , sleep improved but last week and a bit it been bad again , gp looking at upping me , but I’m worried about the hormone fluctuation again and how long it will last .

Answers

  • KazKaz Posts: 482 mod

    Hi @Spam21

    I'm on a different oestrogen only patch, and had to go back to the GP this week to ask for an increase. He's doubled the dosage, and I'm assuming that the side effects I had when I first started the patches will probably appear again for a bit. So I guess I'm prepared for some bloating, sore boobs and PMT-like symptoms for 4-6 weeks until it settles again.I'm hoping that any side effects will still be easier to cope with than the vicious mood drops I've been having lately!

    I do know that as our hormones fluctuate, it's not really a surprise that any HRT treatment has to be adjusted now and then - even a if it's pain! It helps me to feel less fed up about everything when I know what to expect. 😊

  • Nursesally91Nursesally91 Posts: 16

    So nice to here not only me still struggling 18 months after my total hysterectomy and hormone imbalance. My GP increased my HRT 4 months ago to 75mg and gave it 3 weeks but the dizziness, palpitations scared me that much I want but back to 50mg so I’m frustrated yet again. Would love a solution but don’t think will ever find one. Still have no regrets having everything removed but it’s just so hard that hormones rule & spoil life’s at time 🙈🤷‍♀️🤯😂

Sign In or Register to comment.